L∞-bounded robust control of nonlinear cascade systems

Shoudong Huang, M. R. James, Zhong-Ping Jiang

Research output: Contribution to journalArticle

Abstract

In this paper, we consider the L∞-bounded robust control problem for a class of nonlinear cascade systems with disturbances. Sufficient conditions are provided under which a hard bound is imposed on the system performance measure. The backstepping approach is used for controller design. A practical example is provided to illustrate the method.

Original languageEnglish (US)
Pages (from-to)215-224
Number of pages10
JournalSystems and Control Letters
Volume54
Issue number3
DOIs
StatePublished - Mar 2005

Fingerprint

Backstepping
Robust control
Controllers

Keywords

  • Backstepping
  • L-bound
  • Nonlinear cascade systems
  • Robust control

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Cite this

L∞-bounded robust control of nonlinear cascade systems. / Huang, Shoudong; James, M. R.; Jiang, Zhong-Ping.

In: Systems and Control Letters, Vol. 54, No. 3, 03.2005, p. 215-224.

Research output: Contribution to journalArticle

Huang, Shoudong ; James, M. R. ; Jiang, Zhong-Ping. / L∞-bounded robust control of nonlinear cascade systems. In: Systems and Control Letters. 2005 ; Vol. 54, No. 3. pp. 215-224.
@article{c9acd3bebd0b404db4c12da0d048a753,
title = "L∞-bounded robust control of nonlinear cascade systems",
abstract = "In this paper, we consider the L∞-bounded robust control problem for a class of nonlinear cascade systems with disturbances. Sufficient conditions are provided under which a hard bound is imposed on the system performance measure. The backstepping approach is used for controller design. A practical example is provided to illustrate the method.",
keywords = "Backstepping, L-bound, Nonlinear cascade systems, Robust control",
author = "Shoudong Huang and James, {M. R.} and Zhong-Ping Jiang",
year = "2005",
month = "3",
doi = "10.1016/j.sysconle.2004.08.008",
language = "English (US)",
volume = "54",
pages = "215--224",
journal = "Systems and Control Letters",
issn = "0167-6911",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - L∞-bounded robust control of nonlinear cascade systems

AU - Huang, Shoudong

AU - James, M. R.

AU - Jiang, Zhong-Ping

PY - 2005/3

Y1 - 2005/3

N2 - In this paper, we consider the L∞-bounded robust control problem for a class of nonlinear cascade systems with disturbances. Sufficient conditions are provided under which a hard bound is imposed on the system performance measure. The backstepping approach is used for controller design. A practical example is provided to illustrate the method.

AB - In this paper, we consider the L∞-bounded robust control problem for a class of nonlinear cascade systems with disturbances. Sufficient conditions are provided under which a hard bound is imposed on the system performance measure. The backstepping approach is used for controller design. A practical example is provided to illustrate the method.

KW - Backstepping

KW - L-bound

KW - Nonlinear cascade systems

KW - Robust control

UR - http://www.scopus.com/inward/record.url?scp=13244299304&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=13244299304&partnerID=8YFLogxK

U2 - 10.1016/j.sysconle.2004.08.008

DO - 10.1016/j.sysconle.2004.08.008

M3 - Article

VL - 54

SP - 215

EP - 224

JO - Systems and Control Letters

JF - Systems and Control Letters

SN - 0167-6911

IS - 3

ER -